# SDR 2001FA0000213

- Difficulty date: August 10, 2001
- Submitted: August 27, 2001
- Operation: General aviation
- Aircraft: N54828
- Make and model: Piper PA-23-250
- Aircraft serial: 277554125
- Engine: Lyc TIO540*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: 452860
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP ACTUATOR ROD END BEARING, BROKEN ON SHORT FINAL.  REPLACED BEARING PN 452860.
